My son, 17yrs, is on albuterol and flovent. However, he continues to have symptoms including complete exhaustion. He plays a competitive sport and is in great shape...except for this. It seems to be getting worse and the meds don't seem to be helping. Any suggestions? Should I seek out a new pulmonologist? He's been to two cardiologists and been cleared by them. We don't know where to turn.View Thread
Hi Judy, Thank you so much for your response. His symptoms have subsided now that he's been on the flovent and albuteral. He hasn't had an episode with exhaustion for 1 week, compared to 3 in less then 24 hrs, so I think the meds are kicking in. I am also going to take him to an allergist. I think mold may be a factor as well. I appreciate the link and your sharing your history with me. BethView Thread
I'm sorry it took me so long to respond. My son has been on the Flovent (2x'a/day) and his rescue inhaler 5 minutes before physical activity. He had 2-a-day practices and hasn't had a breathing or exhaustion attack since the fourth day on both meds. He uses a spacer for both inhalers. Maybe that is helping him get more of the medicine. I will also make an appointment with an allergist as you are right...its been a while since was last seen. Thank you!View Thread
Thank you for your response. He tells me now that it's not so much his breathing that's the problem but the complete exhaustion that comes on almost out of nowhere. He says he can barely move one foot in front of the other when this happens. I agree that a second opinion can't hurt. I just hate to have him see more doctors as that is what he spent his summer doing.
On a side note someone mentioned that he could have seasonal allergies. We had him tested for that at age 10 and it came back negative.View Thread